rss
BMJ Case Reports 2009; doi:10.1136/bcr.06.2008.0334
  • Unexpected outcome (positive or negative) including adverse drug reactions

Oxaliplatin-induced coronary artery spasm: first report of an important side-effect

  1. Jens Samol1,
  2. Ashita Waterston2
  1. 1
    Beatson Oncology Centre, Medical Oncology, Gartnavel General Hospital, 1053 Great Western Road, Glasgow G12 0YN, UK
  2. 2
    Beatson Oncology Centre, Medical Oncology, West of Scotland Cancer Centre, 1053 Great Western Road, Glasgow G12 0YN, UK
  1. jens.samol{at}gmail.com
  • Published 26 February 2009

Summary

A 67-year-old woman with metastatic colorectal cancer was given her first oxaliplatin infusion as part of the XELOX protocol. She developed chest pain with ECG changes leading subsequently to a diagnosis of coronary artery spasm. To our knowledge, this is the first report of oxaliplatin-induced coronary artery spasm.

Footnotes

  • Competing interests: none.

  • Patient consent: Patient/guardian consent was obtained for publication.

Register for free content

The full text of all Editor's Choice articles and summaries of every article are free without registration

The full text of Images in ... articles are free to registered users

Only fellows can access the full text of case reports (apart from Editor's Choice) - become a fellow today, or encourage your institution to, so that together we can grow and develop this resource

Don't forget to sign up for content alerts so you keep up to date with all the case reports as they are published, and let us know what you think by commenting on the Editor's blog

Navigate This Article